Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Long time solutions for quasilinear Hamiltonian perturbations of Schrödinger and Klein–Gordon equations on tori

Roberto Feola, Benoît Grébert and Felice Iandoli

Vol. 16 (2023), No. 5, 1133–1203

We consider quasilinear, Hamiltonian perturbations of the cubic Schrödinger and of the cubic (derivative) Klein–Gordon equations on the d-dimensional torus. If 𝜖 1 is the size of the initial datum, we prove that the lifespan of solutions is strictly larger than the local existence time 𝜖2. More precisely, concerning the Schrödinger equation we show that the lifespan is at least of order O(𝜖4), and in the Klein–Gordon case we prove that the solutions exist at least for a time of order O(𝜖83 ) as soon as d 3. Regarding the Klein–Gordon equation, our result presents novelties also in the case of semilinear perturbations: we show that the lifespan is at least of order O(𝜖103 ), improving, for cubic nonlinearities and d 4, the general results of Delort (J. Anal. Math. 107 (2009), 161–194) and Fang and Zhang (J. Differential Equations 249:1 (2010), 151–179).

quasilinear equations, paradifferential calculus, energy estimates, small divisors
Mathematical Subject Classification
Primary: 37K45, 35S50, 35B35, 35B45, 35L05, 35Q55
Received: 5 October 2020
Revised: 14 September 2021
Accepted: 7 January 2022
Published: 12 August 2023
Roberto Feola
Dipartimento di Matematica e Fisica
Universitá degli studi Roma Tre
Benoît Grébert
Laboratoire de Mathématiques Jean Leray
Université de Nantes, UMR CNRS 6629
Felice Iandoli
Dipartimento di Matematica e Informatica
Università della Calabria

Open Access made possible by participating institutions via Subscribe to Open.